# SDR 08FDEA00695

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL BEAM C63-63A.  REPAIR PERFORMED BY REMOVAL OF CORROSION, NDT FOR CRACK FREE CONDITION AND FLAP PEENING IAW RAS/EFW/900011/2008 ISS A, APPROVED BY EA 6-5317-114871.
